MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number 67SN035
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was placed in use with patient but did not fully inflate on both sides of the cuff.The device was removed and replaced to continue ventilation.No further adverse effects reported.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10827274
Report Number3012307300-2020-11383
Device Sequence Number3526519
Product Code JOH
UDI-Device Identifier15021312000252
UDI-Public15021312000252
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model Number67SN035
Device Catalogue Number67SN035
Device Lot Number3606191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/29/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 MO
Patient Weight4